# SDR AALA20120912002

- Difficulty date: September 12, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 56,234 hours, 7,189 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLAP AT LEFT TRAILING EDGE, ON UPPER SKIN HAS A SMALL DELAMINATION AROUND 112 INCHES FROM INBOARD END AND 11 INCHES FROM TRAILING EDGE.  ACCOMPLISHED BONDED REPAIR PER SRM 57-53-01-2R.
